MathSciNet Relay Station
MathSciNet bibliographic data
MR1812870 (2002f:32061) 32V05 (32S65 32V10)
Jacobowitz, Howard Transversely holomorphic foliations and CR structures. VI Workshop on Partial Differential Equations, Part I (Rio de Janeiro, 1999). Mat. Contemp. 18 (2000), 175–194.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement